Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The BMR freeness conjecture for the 2-reflection groups

Authors: Ivan Marin and Götz Pfeiffer
Journal: Math. Comp. 86 (2017), 2005-2023
MSC (2010): Primary 20C08; Secondary 20F55
Published electronically: October 12, 2016
MathSciNet review: 3626546
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the freeness conjecture of Broué, Malle and Rouquier for the Hecke algebras associated to the primitive complex 2-reflection groups with a single conjugacy class of reflections.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 20C08, 20F55

Retrieve articles in all journals with MSC (2010): 20C08, 20F55

Additional Information

Ivan Marin
Affiliation: LAMFA, Université de Picardie Jules Verne, 33 rue Saint Leu, 80039 Amiens, France
MR Author ID: 664485

Götz Pfeiffer
Affiliation: School of Mathematics, Statistics and Applied Mathematics, NUI Galway, University Road, Galway, Ireland

Received by editor(s): September 17, 2015
Received by editor(s) in revised form: January 12, 2016
Published electronically: October 12, 2016
Article copyright: © Copyright 2016 American Mathematical Society